# SDR CA990521016

- Difficulty date: April 27, 1999
- Submitted: July 5, 2000
- Operation: Air carrier
- Make and model: Boeing 737275
- Aircraft time: 40,449 hours
- Engine: Pwa JT8D17A
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 1163P181
- Condition: Malfunctioned
- Location: Oil System
- Part time: 9,715 hours
- Component: Engine Oil Press, Pwa, JT8D17A
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) NR 1 ENGINE OIL FILTER BYPASS LIGHT CAME ON IN CRUISE. THROTTLE BACK, LIGHT REMAINED ON.  ALL ENGINE PARAMETERS WERE NORMAL. THE NR 1 ENGINE WAS SHUTDOWN AND THE AIRCRAFT DIVERTED.  MEL 79-02 WAS COMPLIED WITH.  THE OIL FILTER WAS INSPECTED AND FOUND CLEAN.  THE NR 1 ENGINE OIL FILTER DIFFERENTIAL SWITCH WAS REPLACED.  (X)
